# SDR FXGA201408141429

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK IN THE UPPER WING SKIN AT WSTA 111 STRINGER 10R.  STOP DRILL CRACK & INSTALL AN EXTERNAL DOUBLER MADE FROM 7075-T6 0.080 IAW DWG 1429-01 & DC-6 A & B OVERHAUL MANUAL FIGURE 13-30.
